RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 6, Pages 938–941 (Mi mz8527)  

Brief Communications

Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with $J_k$-Lacunary Sequence of Partial Sums

I. L. Bloshanskii, O. V. Lifantseva

Moscow State Region University

Keywords: multiple trigonometric Fourier series, rectangular partial sum, lacunary sequence, convergence set, unbounded divergence set

DOI: https://doi.org/10.4213/mzm8527

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:6, 883–886

Bibliographic databases:

Received: 23.01.2009

Citation: I. L. Bloshanskii, O. V. Lifantseva, “Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with $J_k$-Lacunary Sequence of Partial Sums”, Mat. Zametki, 86:6 (2009), 938–941; Math. Notes, 86:6 (2009), 883–886

Citation in format AMSBIB
\Bibitem{BloLif09}
\by I.~L.~Bloshanskii, O.~V.~Lifantseva
\paper Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with $J_k$-Lacunary Sequence of Partial Sums
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 6
\pages 938--941
\mathnet{http://mi.mathnet.ru/mz8527}
\crossref{https://doi.org/10.4213/mzm8527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2643460}
\zmath{https://zbmath.org/?q=an:05666587}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 6
\pages 883--886
\crossref{https://doi.org/10.1134/S0001434609110315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949128581}


Linking options:
  • http://mi.mathnet.ru/eng/mz8527
  • https://doi.org/10.4213/mzm8527
  • http://mi.mathnet.ru/eng/mz/v86/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:84
    References:25
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020